# SDR FDEA201103231185

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1075-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK AT RBL24.75 FROM STA 1075-1180 HAS SEVERAL NICKS, GOUGES AND DAMAGED DOME NUTS, SEAT TRACK FROM BS 1075-1180, RBL 24.75 OUT OF LIMITS IAW SRM 53-00-52, FIG101, DETAIL   1, P.102. FABRICATED NEW SEAT TRACK, PN BAC 1520-792, BATCH NR 000194663 AND INSTALLED AT BS 1075-1180, RBL 24.75, IAW SRM 53-40-52 / 51-40-02.  MAJOR REPAIR.
